| Model Number |
PCF-HQ190L |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that the camera image was intermittently cutting in and out during a diagnostic procedure involving an olympus colonovideoscope.The procedure was completed using the same device.There was no patient injury reported.
Additional Manufacturer Narrative
The device was returned to olympus for inspection, and the reported failure was not confirmed.Based on the results of the investigation, the definitive root cause could not be established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.